# SDR ASAA2016063017230

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 2,346 hours, 786 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 2,325 hours, 780 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH CLB PWR SET PACK SPLIT MORE THAN 20 PSI.  RT PACK 64 PSI LT PACK 42 PSI. CRZ PWR SET LT PACK 41 PSI  RT PACK 47 PSI.  1:30 INTO FLT BOTH PACKS 45PSI. ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW AMM 36-11-00-700-801 AND TASK CARD NG-36WC-00001.  NO DEFECTS NOTED.  ACCOMPLISHED NR 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW AMM 36-11-00-700-801 AND TASK CARD NG-36WC-00001.  NO DEFECTS NOTED.  WITH APU BLEED AIR ON NOTED THAT THE HOSE 16135-81 WAS LEAKING AND THAT THE PRSOV WAS STUCK IN THE OPEN POSITION.  REMOVED AND REPLACED HOSE 16135-81. REMOVED AND REPLACED PRSOV IAW AMM 36-11-04-400-801. OPS AND LEAK CHECK GOOD.  GROUND VERIFICATION COMPLETED IAW AMM 36-11-00-710-801.
